# SDR SWAA2024052074063

- Difficulty date: April 12, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 55,821 hours, 28,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PLATE LOCATED FLOOR STRUCTURE BS 1016 PLUS 15 INCHES LBL 2 WL 208.1 AT AFT GALLEY AREA 2024-259091<[01] REPLACED PLATE AND FASTENERS LOCATED FLOOR STRUCTURE BS 1016 PLUS 15 INCHES LBL 2 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 PARAGRAPH 9 AND DWG 147A5600 SHEET: 44; REV: C. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTIVE ACTION CERTIFIED
